Mathematische Zeitschrift

, Volume 200, Issue 3, pp 379–396

A recursive description of the maximal pro-2 galois group via witt rings

  • Bill Jacob
  • Roger Ware
Article

DOI: 10.1007/BF01215654

Cite this article as:
Jacob, B. & Ware, R. Math Z (1989) 200: 379. doi:10.1007/BF01215654

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Bill Jacob
    • 1
  • Roger Ware
    • 2
  1. 1.Department of MathematicsOregon State UniversityCorvallisUSA
  2. 2.Department of MathematicsThe Pennsylvania State UniversityUniversity ParkUSA

Personalised recommendations